- Fast and effective relief: Cetirizine 10 mg reliably relieves symptoms of the nose and eyes from hay fever and year-round allergic runny nose.
- HLFE for various allergic reactions: Cetirizine 10 mg is effective not only for hay fever, but also for chronic hives, allergic conjunctivitis and other allergic skin reactions.
- Active ingredient labelicine: Cetirizine dihydrochloride is a highly effective antihistamine of the 2nd generation. It blocks the action of histamine, a body’s own substance released in allergic reactions and causes typical symptoms such as itching, sneezing, runny nose and watery eyes.
- Recommended use: for allergic symptoms, for adults and children over 6 years.
- Pharmacy quality at a small price: apodiscounter offers the highest quality standards and a large selection at attractive prices. Find the right product for your health.
“Hermes Arzneimittel,Doc Ibuprofen 5% 150 g” has been added to your cart. View cart
“Hermes Arzneimittel,Doc Ibuprofen 5% 150 g” has been added to your cart. View cart
“Biofarm,Paracetamol 500mg 6” has been added to your cart. View cart
apo-discounter.de-Cetirizine-Cetirizin,10 mg
€11.19
Allergies-apo-discounter.de,Hay Fever-apo-discounter.de,Allergic Conjunctivitis-apo-discounter.de
Description
Additional information
Weight | 0.2 kg |
---|---|
Manufacturer |
apo-discounter.de |
Dosage Form |
Tablets |
Usage |
Unisex |
Reviews (0)
Be the first to review “apo-discounter.de-Cetirizine-Cetirizin,10 mg” Cancel reply
You must be logged in to post a review.
Shipping & Delivery
Related products
Biofarm,Aspicam Bio 7.5mg 20
€4.93
Biofarm,Tussal Expectorans 10
€4.43
Biofarm,Vigalex Resistance + ,Vigalex Odporność + 60
€7.45
Delfarma,DAKEM Moskinto 24
€8.44
Biofarm,Sinusal Extra Healthy sinuses , Sinusal Extra Zdrowe zatoki 30
€6.60
Reviews
There are no reviews yet.